International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 127 | Views: 196

Informative Article | Pediatrics | India | Volume 8 Issue 9, September 2019


Herpes Associated Erythema Multiforme: A Diagnostic Dilemma

Palani Rajan | Rajkumar [50] | Arulraj Russelian


Abstract: Erythema multiforme (EM) is an acute muco-cutaneous hypersensitivity reaction which usually affects young adults. Twenty percent of cases occur in children [1]. Erythema multiforme is a self – limiting illness. Herpes Simplex virus is the most common cause of EM, but a few medications like penicillin, barbiturates, NSAIDS, phenothiazines, hydantoins and sulfonamides also have etiological association. Here we report a case of EM with possible etiology of either HSV or drugs to discuss the clinical features, treatment and differentiating features between the two etiologies.


Keywords: ERYTHEMA MULTIFORME, HERPES SIMPLES VIRUS, AMOXYCILLIN, TARGET LESIONS


Edition: Volume 8 Issue 9, September 2019,


Pages: 1510 - 1511


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top